Natureal Recalled for Undeclared Ingredient

Natureal light green and dark green capsules recalled due to undeclared sibutramine

/ Author: 

Bethesda, MD - Inaffit, LLC is voluntarily recalling all lots of Natureal light green and dark green capsules to the consumer level after FDA laboratory testing found Natureal to contain sibutramine.

Sibutramine is an appetite suppressant that was withdrawn from the U.S. market in October 2010. Sibutramine is known to substantially increase blood pressure and/or pulse rate in some patients and may present a significant risk for patients with a history of coronary artery disease, congestive heart failure, arrhythmias or stroke. This undeclared ingredient makes this product an unapproved new drug for which safety and efficacy have not been established. This product may also interact in life-threatening ways with other medications a consumer may be taking.

The product is used as a weight loss dietary supplement and is packaged in clear bottle with light green and dark green capsules. The affected Natureal product includes lots Manufactured 3/12/2015 Expiration Date 3/11/2017 which have been distributed from the Natureal office, 14707 South Dixie Highway, Suite 213, Palmetto Bay, FL 33176 and nationwide to consumers via internet

Inaffit, LLC is notifying its customers by Email and is arranging for return. Consumers who are currently in possession of recalled Natureal light green and dark green capsules should stop using the product and discard. Inaffit, LLC switched to a U.S. Food and Drug Administration Registered Facility to manufacture their dietary supplements and changed the Natureal packaging to a clear bottle with clear capsules.

Consumers with questions regarding this recall can contact Inaffit, LLC by email at [email protected] Consumers should contact their physician or healthcare provider if they have experienced any problems that may be related to taking or using this drug product.

Adverse reactions or quality problems experienced with the use of this product may be reported to the FDA's MedWatch Adverse Event Reporting program either online, by regular mail or by fax.

This voluntary recall is being conducted with the knowledge of the U.S. Food and Drug Administration.

Last Updated:
November 10, 2015